# SDR AALA201602059018

- Difficulty date: January 30, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 32,377 hours, 14,753 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON LT WING MLG RETRACTION JACK FITTING ON THE REAR SPAR, BETWEEN RIBS 2 & 3.  REMOVED CORROSION BY MACHINING LOWER FACE OF FITTING & INSTALLED SPACER WASHER IAW SRM 57-26-13 PB201 PARA 5 F FIG 207.
